Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On multipliers of $ p$-integrable functions


Author: Liang-shin Hahn
Journal: Trans. Amer. Math. Soc. 128 (1967), 321-335
MSC: Primary 42.55
DOI: https://doi.org/10.1090/S0002-9947-1967-0213820-9
MathSciNet review: 0213820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and K. T. Smith, Theory of Bessel potentials. I, Ann. Inst. Fourier (Grenoble) 11 (1961), 385-475. MR 0143935 (26:1485)
  • [2] S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. 40 (1936), 175-207. MR 1501870
  • [3] A. P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proc. Sympos. Pure Math., Vol. 4, Amer. Math. Soc., Providence, R. I., 1961, pp. 33-49. MR 0143037 (26:603)
  • [4] K. de Leeuw, On $ {L^p}$ multipliers, Ann. of Math. (2) 81 (1965), 364-379. MR 0174937 (30:5127)
  • [5] E. Hewitt, A survey of abstract harmonic analysis. Some aspects of analysis and probability, Surveys in Applied Mathematics, Wiley, New York, 1958. MR 0103389 (21:2159)
  • [6] E. Hewitt and I. Hirschman, A maximum problem in harmonic analysis, Amer. J. Math. 76 (1954), 839-852. MR 0065034 (16:375c)
  • [7] I. I. Hirschman, Jr., On multiplier transformations, Duke Math. J. 26 (1959), 221-242. MR 0104973 (21:3721)
  • [8] L. Hörmander, Estimates for translation-invariant operators in $ {L^p}$ spaces, Acta Math. 104 (1960), 93-140. MR 0121655 (22:12389)
  • [9] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [10] M. Riesz, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires, Acta Math. 49 (1926), 464-497.
  • [11] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [12] E. M. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc. 83 (1956), 482-492. MR 0082586 (18:575d)
  • [13] M. H. Taibleson, On the theory of Lipschitz spaces of distributions on Euclidean n-space. I. Principal properties, J. Math. Mech. 13 (1964), 407-479. MR 0163159 (29:462)
  • [14] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind. No. 869, Hermann, Paris, 1940. MR 0005741 (3:198b)
  • [15] A. Zygmund, Trigonometric series, 2nd ed., Vols. I, II, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.55

Retrieve articles in all journals with MSC: 42.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0213820-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society